# SDR CA190307004

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) AT TAKEOFF, AT AROUND 65 KTS, LEFT ENGINE WAS OBSERVED LOSING THRUST AND AUTO-THROTTLE CAUTION CAME ON, PILOTS ABORTED THE TAKEOFF. AFTER VERIFICATION WITH MAINTENANCE, A SECOND, UNEVENTFUL, TAKEOFF WAS MADE. ENGINE SETTINGS REMAINED STABLE TROUGH THE FLIGHT.
